MathSciNet Relay Station
MathSciNet bibliographic data
MR2200026 (2006j:76022) 76B15 (35L60 65M06 76M20)
Li, Jiequan; Chen, Guoxian The generalized Riemann problem method for the shallow water equations with bottom topography. Internat. J. Numer. Methods Engrg. 65 (2006), no. 6, 834–862.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement